A 41-year-old female asked:
Disclaimer

i've been on 50mg zoloft (sertraline) daily for the past 5 months. i stopped taking it for a few days and i started feeling weird buzzing in my head. is it normal?

2 doctor answers
Dr. Liesa Harte
28 years experience Family Medicine
Taper off: You should not stop those meds cold turkey. Talk to your doctor about tapering them. Best wishes to you.
Answered on Feb 15, 2015
1
1 thank
Dr. Diane Minich
36 years experience Family Medicine
From abrupt: Stopping. Will last @ a week, You should taper off this medication under the advise of your doctor to avoid these withdrawal symptoms.
Answered on Feb 15, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 18-year-old female asked:
Dr. Arthur Heller
42 years experience Gastroenterology
Assoc with sinus: Sinus issues can affect inner ear, which can cause dizziness and nausea, but so can change in your zoloft (sertraline) dosage. Call your doc to discus ... Read More
2
2 thanks
A 38-year-old male asked:
Dr. David Fink
38 years experience Family Medicine
Could be either: I think too many changes took place which can cause side effects, . I also think that the doses of the new medications may not be correct for the equ ... Read More
1
1 thank
A 27-year-old female asked:
Dr. Steven Reidbord
35 years experience Psychiatry
Some ideas...: Consider: 1. Starting at lower dose, e.g., 25mg daily for a few days, then 50. 2. Take with food. 3. Drink plenty of water. 4. Hang in there, a ... Read More
A member asked:
Dr. Joy Jackson
18 years experience Family Medicine
Over : Over 800 medications are known to interact with zoloft (sertraline). Common antihistamines can interact with zoloft (sertraline), causing increased d ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month